# SDR CALA2023100402937

- Difficulty date: September 30, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 60,408 hours, 26,700 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Damaged
- Location: Extract Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT ECAM AEVC TEST SHOWS EXTRACT FAN 18HQ FAULT -- PANEL 123VU C/B AE2 BREAKER OUT FOR EXTRACT FAN, RESET C/B AND IF NEEDED, PARTS ADDED REF IPC 21-26-01-08 ECAM MESSAGES. SEE PHOTO T/S EXTRACTOT FAN  18 HQ FOUND WIRE HARNESS DAMAGED AT CONNECTOR.  REPLACED AVIONICS EXHAUST FAN IN REF TO 319 AMM 21-26-51 UPON FURTHER INVESTIGATION FOUND  7 HQ SHORTED IN THE 107 VU POPPED AGAIN -- PLUG WITH C/B TRIPPING .
